Jayce R. Getz, Assistant Professor

Jayce R. Getz

Automorphic representations and arithmetic geometry.

Office Location:  225
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~jgetz

Office Hours:

Hours vary

Ph.D.University of Wisconsin at Madison2007
MSUniversity of Wisconsin at Madison2006
M.A.University of Wisconsin at Madison2006
ABHarvard University2004

Number Theory
Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties


Algebraic cycles • arithmetic geometry • automorphic representations • number theory • Number theory • Shimura varieties • Trace formulas

Current Ph.D. Students  

Postdocs Mentored

Undergraduate Research Supervised

Recent Publications

  1. Getz, JR, A four-variable automorphic kernel function, Research in the Mathematical Sciences, vol. 3 no. 1 (December, 2016) [doi]
  2. Getz, JR; Herman, PE, A nonabelian trace formula, Research in the Mathematical Sciences, vol. 2 no. 1 (2015) [doi]  [abs]
  3. Getz, JR; Klassen, J, Isolating Rankin-Selberg lifts, Proceedings of the American Mathematical Society, vol. 143 no. 8 (2015), pp. 3319-3329, ISSN 0002-9939 [doi]
  4. Getz, JR; Hahn, H, A general simple relative trace formula, Pacific Journal of Mathematics, vol. 277 no. 1 (2015), pp. 99-118, ISSN 0030-8730 [doi]
  5. Getz, JR, Nonabelian Fourier transforms for spherical representations, Pacific Journal of Mathematics (Submitted, 2015), Mathematical Sciences Publishers  [abs]
Recent Grant Support

Conferences Organized